BibTeX record journals/tcs/HardieW08

download as .bib file

@article{DBLP:journals/tcs/HardieW08,
  author    = {Keith A. Hardie and
               Peter J. Witbooi},
  title     = {Finite relational structure models of topological spaces and maps},
  journal   = {Theor. Comput. Sci.},
  volume    = {405},
  number    = {1-2},
  pages     = {24--34},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.tcs.2008.06.021},
  doi       = {10.1016/j.tcs.2008.06.021},
  timestamp = {Sun, 28 May 2017 13:20:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/HardieW08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics